Alert archive / Oregon / Red Flag Warnings in 2017
Red Flag Warning 33, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 22, 2017, 2:58 PM PDT for Harney County, Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Aug 23, 2017, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2017, 2:58 PM PDT (21:58 UTC)
- In effect from
- Aug 23, 2017, 1:00 PM PDT
- Expired
- Aug 23, 2017, 7:43 PM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Harney County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 194 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
919
WWUS86 KMFR 222158
RFWMFR
URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
258 PM PDT Tue Aug 22 2017
...Scattered thunderstorms expected this afternoon and evening...
.An upper level low pressure system moving into northern
California today will produce increasing moisture and instability
across the region. Scattered thunderstorms are expected to develop
this afternoon with a mix of wet and dry storms. While wetting
rainfall will occur with some storms, lightning outside the storm
cores on dry to very dry fuels is expected to lead to many new
fire starts. Also gusty and erratic winds are possible near
thunderstorms. The area of thunderstorms will shift east Wednesday,
with scattered thunderstorms mainly in fire weather zone 625 and
eastern 624 in Oregon and fire weather zone 285 in California.
CAZ280-281-284-ORZ623-230600-
/O.CAN.KMFR.FW.A.0027.170823T1900Z-170824T0300Z/
/O.CON.KMFR.FW.W.0032.000000T0000Z-170823T0600Z/
Western Klamath National Forest-
Central Siskiyou County Including Shasta Valley-
Siskiyou County from the Cascade Mountains East and South to Mt
Shasta-Southern Oregon Cascades-
258 PM PDT Tue Aug 22 2017
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...
281...284 AND 623...
...FIRE WEATHER WATCH IS CANCELLED FOR FOR WEDNESDAY FOR ABUNDANT
LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...284 AND
623...
* Impacts: Lightning and high fire danger will likely result in
new fire starts. Gusty thunderstorm winds could contribute to fire
spread. Despite rainfall, initial attack resources could be
overwhelmed and holdover fires are possible.
* Affected area by the red flag warning: - In northern CA Fire
Zones...280 east of Seiad Valley...281...most of 284. - In
southern OR Fire Zones...most of 624...western 625.
* Thunderstorms: Thunderstorms will begin first over northern
California this afternoon and then are expected to develop over
the mountains of the east side. Storms are then likely to spread
and develop northward into the southern Oregon Cascades and
Siskiyous this evening. Isolated thunderstorms are likely to
continue into tonight. Some thunderstorms may see heavy rain with
possible flash flooding, but numerous strikes are expected
outside of the heavy rain cores.
* Outflow winds: Gusty and erratic winds of 30 to 40 mph are
possible from stronger thunderstorms.
* View the hazard area in detail at:
http://www.wrh.noaa.gov/map/?wfo=mfr
Precautionary/preparedness actions...
Abundant lightning on existing very dry fuels could cause numerous
new fire ignitions. Gusty and erratic outflow winds could also
create extreme fire growth potential.
&&
$$
CAZ285-ORZ624-625-231200-
/O.UPG.KMFR.FW.A.0027.170823T1900Z-170824T0300Z/
/O.NEW.KMFR.FW.W.0033.170823T2000Z-170824T0300Z/
/O.CON.KMFR.FW.W.0032.000000T0000Z-170823T0600Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
258 PM PDT Tue Aug 22 2017
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 285...
624 AND 625...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT WEDNESDAY FOR
ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 285...
624 AND 625...
The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 1 PM to 8 PM PDT Wednesday. The
Fire Weather Watch is no longer in effect.
* Impacts: Lightning and high fire danger will likely result in new
fire starts. Gusty thunderstorm winds could contribute to fire
spread. Despite rainfall, initial attack resources could be
overwhelmed and holdover fires are possible. Some thunderstorms
may see heavy rain with possible flash flooding, but numerous
strikes are expected outside of the heavy rain cores.
* Affected area by the red flag warning: - In northern CA Fire Zone 285.
- In southern OR Fire Zones today...624...western 625. On
Wednesday 625 and eastern 624.
* Thunderstorms: Thunderstorms will begin first over northern
California this afternoon and then are expected to develop over
the mountains of the east side. Storms are then likely to spread
and develop northward into the southern Oregon Cascades and
Siskiyous this evening. Isolated thunderstorms are likely to
continue into tonight. The area of thunderstorms will shift east
Wednesday, with scattered thunderstorms expected mostly in
California fire zone 285, and Oregon fire zones 625 and eastern
624.
* Outflow winds: Gusty and erratic winds of 30 to 40 mph are
possible from stronger thunderstorms.
* View the hazard area in detail at:
http://www.wrh.noaa.gov/map/?wfo=mfr
Precautionary/preparedness actions...
* Abundant lightning on existing very dry fuels could cause
numerous new fire ignitions. Gusty and erratic outflow winds
could also create extreme fire growth potential.
&&
$$
CAZ282-ORZ621-230600-
/O.CON.KMFR.FW.W.0032.000000T0000Z-170823T0600Z/
Shasta-Trinity National Forest in Siskiyou County-
Siskiyou Mountains-
258 PM PDT Tue Aug 22 2017
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 282 AND
621...
* Impacts: Lightning and high fire danger will likely result in
new fire starts. Gusty thunderstorm winds could contribute to fire
spread. Despite rainfall, initial attack resources could be
overwhelmed and holdover fires are possible.
* Affected area:
In Northern CA Fire Zone....282.
In Southwest OR Fire Zone....621.
* Thunderstorms: Thunderstorms will begin first over northern
California this afternoon and then are expected to develop over
the mountains of the east side. Storms are then likely to spread
and develop northward into the southern Oregon Cascades and
Siskiyous this evening. Isolated thunderstorms are likely to
continue into tonight.
* Outflow winds: Gusty and erratic winds of 30 to 40 mph are
possible from stronger thunderstorms.
* View the hazard area in detail at:
http://www.wrh.noaa.gov/map/?wfo=mfr
$$
Sven
Visit us at www.weather.gov/Medford4 follow-up statements
934 WWUS86 KMFR 230559 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 1059 PM PDT Tue Aug 22 2017 ...Scattered thunderstorms expected again Wednesday afternoon... .Thunderstorm coverage has tapered to isolated. But, scattered thunderstorms are expected to develop again Wednesday afternoon with a focus over Lake and Modoc Counties...fire weather zones 625 and eastern 624 in Oregon and 285 in California. CAZ285-ORZ624-625-231800- /O.EXP.KMFR.FW.W.0032.000000T0000Z-170823T0600Z/ /O.CON.KMFR.FW.W.0033.170823T2000Z-170824T0300Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 1059 PM PDT Tue Aug 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT WEDNESDAY FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 285...624 AND 625... ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 285... 624 AND 625... * Impacts: Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. Some thunderstorms may see heavy rain with possible flash flooding, but numerous strikes are expected outside of the heavy rain cores. * Affected area by the red flag warning: - In northern CA Fire Zone 285. - In southern OR Fire Zones today...624...western 625. On Wednesday 625 and eastern 624. * Thunderstorms: Isolated thunderstorms are likely to continue into tonight. The area of thunderstorms will shift east and increase again on Wednesday afternoon and evening, with scattered thunderstorms expected mostly in California fire zone 285, and Oregon fire zones 625 and eastern 624. * Outflow winds: Gusty and erratic winds of 30 to 40 mph are possible from stronger thunderstorms. * View the hazard area in detail at: http://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... * Abundant lightning on existing very dry fuels could cause numerous new fire ignitions. Gusty and erratic outflow winds could also create extreme fire growth potential. && $$ CAZ280>282-284-ORZ621-623-230700- /O.EXP.KMFR.FW.W.0032.000000T0000Z-170823T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Siskiyou Mountains-Southern Oregon Cascades- 1059 PM PDT Tue Aug 22 2017 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 280... 281...282...284...621 AND 623... The red flag warning will expire at 11 PM PDT. Thunderstorm activity has tapered to isolated coverage from the Cascades eastward. $$ Visit us at www.weather.gov/medford
054 WWUS86 KMFR 230850 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 150 AM PDT Wed Aug 23 2017 ...Scattered thunderstorms expected again this afternoon into this evening... .Showers and an isolated thunderstorm or two will linger this morning, then scattered thunderstorms are expected to develop again this afternoon and continue into this evening. The focus for scattered thunderstorms will be over eastern Klamath, all of Lake and northeast Modoc Counties...fire weather zones 625 and eastern 624 in Oregon and 285 in California. CAZ285-ORZ624-625-240300- /O.CON.KMFR.FW.W.0033.170823T2000Z-170824T0300Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 150 AM PDT Wed Aug 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 285...624 AND 625... * Impacts: Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. Some thunderstorms may see heavy rain with possible flash flooding, but numerous strikes are expected outside of the heavy rain cores. * Affected area by the red flag warning: - In northern CA Fire Zone northeast and east 285. - In southern OR Fire Zones 625 and eastern 624. * Thunderstorms: An isolated thunderstorm or two is possible this morning. Thunderstorms will shift east and increase this afternoon and evening, with scattered thunderstorms expected mostly in California fire zone 285, and Oregon fire zones 625 and eastern 624. * Outflow winds: Gusty and erratic winds of 30 to 40 mph are possible from stronger thunderstorms. * View the hazard area in detail at: http://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Scattered thunderstorms combined with dry fuels create conditions where many fire starts may occur in a short period of time. && $$ Petrucelli Visit us at www.weather.gov/medford
325 WWUS86 KMFR 232130 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 230 PM PDT Wed Aug 23 2017 .Scattered thunderstorms will develop this afternoon and continue into this evening. The focus for scattered thunderstorms will be over eastern Klamath, all of Lake and northeast Modoc Counties...fire weather zones 625 and eastern 624 in Oregon and 285 in California. CAZ285-ORZ624-625-240300- /O.CON.KMFR.FW.W.0033.000000T0000Z-170824T0300Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 230 PM PDT Wed Aug 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 285... 624 AND 625... * Impacts: Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. * Affected area: In northern California northeastern fire zone 285. In southern Oregon fire zone 625 and eastern fire zone 624. * Outflow winds: Gusty and erratic at 30 to 40 mph possible near thunderstorms. * View the hazard area in detail at: http://www.wrh.noaa.gov/map/?wfo=mfr $$ Visit us at www.weather.gov/Medford
461 WWUS86 KMFR 240243 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 743 PM PDT Wed Aug 23 2017 CAZ285-ORZ624-625-240345- /O.CAN.KMFR.FW.W.0033.000000T0000Z-170824T0300Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 743 PM PDT Wed Aug 23 2017 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 285...624 AND 625... The National Weather Service in Medford has cancelled the Red Flag Warning. Isolated thunderstorms have diminished in the area with activity now focused in eastern Oregon. $$ Visit us at www.weather.gov/medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 22, 9:16 AM PDT, 5 hours 42 minutes earlier.
Area forecast discussion, Aug 22, 9:16 AM PDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Medford OR
916 AM PDT Tue Aug 22 2017
.DISCUSSION...Main impacts expected today include abundant
lightning on dry fuels, resulting in new fire starts, heavy smoke
and poor air quality affecting mostly the Cascades and westward
today, and the potential for heavy rain with some of today's
storms, bringing the chance for flash flooding over some of the
area's wildfire burn scars.
Latest hourly model guidance maintains thunderstorm chances for
portions of the forecast area today, focused mainly over Northern
California, with the potential of nocturnal storms as shortwave
energy progresses south to north into Oregon tonight. Latest model
trends show a significant eastward push of the greatest
instability Wednesday, and we'll likely be trimming western
portions of thunderstorm areas in the forecast for tomorrow.
Smoke modeling suggests heavy smoke continuing for most areas
along and west of the Cascades today, and then northwest winds
this afternoon should carry heavier smoke into areas east of the
Cascades late this afternoon. We've lowered forecast temperatures
today by several degrees mainly west of the Cascades where the
heaviest smoke is.
We'll focus today on thunderstorm threat and its impact on
wildfires...and the expected evolution of the heaviest smoke in
our forecast area.
Please see the previous discussion below for more details on this
week's weather, and its impact on area wildfires.
&&
.AVIATION...22/12Z TAF CYCLE...Onshore flow is keeping LIFR/IFR
cigs/vis at the coast and just offshore. The TAF at North Bend shows
LIFR/IFR conditions prevailing through the period. Elsewhere smoke
from wildfire blankets southern Oregon and this is affecting
visibility at most terminals. We are leaning heavily toward
smoke/particulate trajectory forecast and base the lowering of
visibility to MVFR/IFR based on particulate concentration at various
hours. High Res models show NW wind coming off the Cascades this
afternoon bringing smoke from wildfire there and this should lead to
MVFR visibility at Klamath Falls. Isolated to scattered
thunderstorms are possible later this afternoon and evening with
Klamath Falls at greater risk for thunderstorms near or over the
terminal. -Petrucelli
&&
.MARINE...Updated 200 AM PDT Tuesday, 22 August 2017...Low
pressure will move inland today, and north winds will continue to
decrease through the morning. Low pressure will deepen again on the
southern coast Wednesday with north winds increasing again towards
to the end of the week. -Schaaf/Sven
&&
.FIRE WEATHER...Updated 300 AM PDT Tuesday, 21 August 2017...The
main concern will be thunderstorms from this afternoon through
tonight. Thunderstorm chances look good for this afternoon and
evening mainly in northern California and east of the Cascades.
Steering winds could carry a few of these storms into portions of
the westside, including the Rogue and Illinois Valley, but they
should be more isolated. While wetting rainfall will occur with some
storms, lightning outside the storm cores on dry to very dry fuels
is expected to lead to many new fire starts. Also keep in mind the
potential for gusty and erratic winds near thunderstorms. The
coverage area for the Red Flag Warning looks good and no changes
were made. Also did not make any changes to the coverage area of the
Fire Weather Watch on Wednesday. However, drier air arriving from
the west with the best chance for thunderstorms shifting east of the
Cascades, Wednesday afternoon, then mainly confined to Lake County
Wednesday evening. Therefore it's possible the coverage area will
have to be shrunk down. We'll let later shifts reevaluate this.
Thursday will be the coolest day of the week, but winds aloft will
be stronger, some of which could mix down near the surface,
especially east of the Cascades. A rapid warm up is expected Friday
through the weekend. At the same time a thermal trough will develop
along the coast, so we could be dealing with gusty northeast to east
winds near and at the ridges with moderate to possibly poor
overnight recoveries in Fire zones 618, 619 and western 280. It
remains to be seen if recoveries will be as low as they were this
past weekend, but it's something that will need to be monitored.
-Petrucelli
&&
.PREV DISCUSSION... /Issued 326 AM PDT Tue Aug 22 2017/
DISCUSSION...The main focus today will be thunderstorms this
afternoon into this evening and possibly overnight tonight. The
latest water vapor image shows some of that moisture starting to
creep up into our area. The upper low in central California will
send moisture, instability and trigger for thunderstorm development
into our area this afternoon through this evening. Right now, most
of the action should be in northern California and Cascades
eastward. However steering winds could push some of these storms
into portions of the westside valleys, including the Rogue and
Illinois Valley. The models suggest PW values will increase today,
therefore there's a chance for wetting storms. Smoke will certainly
be a factor that could inhibit thunderstorm formation in some areas,
primarily extreme Western Siskiyou County, but potentially into the
Cascades too.
The next concern, not only today, but tomorrow will be areas of
smoke which will continue to impact most of the forecast area.
Sources of the smoke vary, for example smoke in Medford will likely
come from the Siskiyou County fires, fires in Western Jackson and
Josephine Counties, and the Chetco Bar fire in Curry County. Not
knowing how much smoke will be produced from fires in the next
several days, we have maintained smoke in the forecast for many of
the areas that are seeing smoke today. We are maintaining an Air
Quality Alert for most areas along and west of the Cascades...and
the Klamath Falls area.
Also could not rule nocturnal storms Tuesday night east of the
Cascades. The models are in pretty good agreement showing enough
instability, moisture and sufficient trigger for thunderstorms to
persist into Tuesday night. They lay tend to be more isolated as we
lose daytime heating, but the threat still exist.
On Wednesday the focus for thunderstorms will shift east of the
Cascades. A southwest flow will set up as an upper trough approaches
Vancouver Island which should push the focus for storms east. Drier
and stable air mass will push in west of the Cascades and western
Siskiyou County bringing an end to thunderstorm chances. Therefore
have trimmed back the coverage of storms Wednesday. The threat for
storms shifts further east Wednesday evening and should be mainly
confined to Lake County.
A weak upper trough with a stable southwest flow aloft will move
into the area bringing dry and cooler weather on Thursday. This will
probably be the coolest day of the forecast period, then significant
warming is in the cards Friday through the weekend. -Petrucelli
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 2 PM this afternoon to 11 PM PDT this
evening for ORZ621-623>625.
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for ORZ623>625.
Flash Flood Watch from 2 PM PDT this afternoon through this
evening for ORZ028.
CA...Red Flag Warning from 2 PM this afternoon to 11 PM PDT this
evening for CAZ280>282-284-285.
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for CAZ280-281-284-285.
Flash Flood Watch from 2 PM PDT this afternoon through this
evening for CAZ080-084-085.
Pacific Coastal Waters...None.
NSK/DW/MAPIn the hours before
Special weather statement, Aug 22, 2:45 PM PDT, 13 minutes before
Special Weather Statement
National Weather Service Medford OR
245 PM PDT TUE AUG 22 2017
CAZ080>083-222215-
Central Siskiyou County-North Central and Southeast Siskiyou
County-South Central Siskiyou County-Western Siskiyou County-
245 PM PDT TUE AUG 22 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SISKIYOU
COUNTY...
At 244 PM PDT, strong thunderstorms were clustered near Callahan, or
24 miles northwest of Trinity Center, moving north at 5 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Etna, Edgewood, Carrick, Callahan.
* This includes the following highways...
Highway 3 in California between mile markers 1 and 26.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4130 12334 4181 12239 4148 12209 4128 12251
4132 12248 4137 12257 4133 12259 4133 12265
4129 12265 4127 12271 4125 12272 4123 12278
4120 12280 4120 12289 4118 12293 4118 12296
4115 12295 4111 12297 4107 12294 4103 12302
TIME...MOT...LOC 2144Z 164DEG 6KT 4131 12289
STOCKTONThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:10 AM PDT | Flash Flood Watch | MFR | Jackson, Josephine, Klamath | 14 hr |
| Aug 22, 2:30 PM PDT | Small Craft Advisory | MFR | 39 hr | |
| Aug 22, 2:45 PM PDT | Special Weather Statement | MFR | Siskiyou | 30 min |
| Aug 22, 2:55 PM PDT | Severe Thunderstorm Warning | MFR | Siskiyou | 35 min |
| Aug 22, 3:36 PM PDT | Severe Thunderstorm Warning | MFR | Siskiyou | 24 min |
| Aug 22, 4:32 PM PDT | Special Weather Statement | MFR | Siskiyou | 28 min |
Nearby
Red Flag Warnings in Oregon, 2017Red Flag Warnings in California, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.